CureZone   Log On   Join
Re: Mirena's horrible side effects...MS?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...


More
meat27 Views: 3,475
Published: 13 years ago
 
This is a reply to # 1,133,301

Re: Mirena's horrible side effects...MS?


Shermee, Yes I had the muscle twitches and I still get them 3 months post removal but not as much. Some days I dont notice getting them at all. They definitely are lessening. I am looking forward to the day I feel completely normal. I am sooooooo glad you found this site.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.688 sec, (1)